Alert archive / California / Beach Hazards Statements in 2025
Beach Hazards Statement 12, NWS San Diego, CA
NWS San Diego, CA issued this beach hazards statement at Sep 26, 2025, 12:06 PM PDT for Orange County, San Diego County, California. It took effect at Sep 28, 2025, 6:00 AM PDT. It was in force for 65 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2025, 12:06 PM PDT (19:06 UTC)
- In effect from
- Sep 28, 2025, 6:00 AM PDT
- Expired
- Sep 30, 2025, 11:00 PM PDT
- In force
- 65 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, San Diego County, CA
The radar
The San Diego radar (KNKX), 53 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 7.1 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
268 WHUS46 KSGX 261906 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 1206 PM PDT Fri Sep 26 2025 CAZ043-552-270315- /O.NEW.KSGX.BH.S.0012.250928T1300Z-251001T0600Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 1206 PM PDT Fri Sep 26 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH TUESDAY EVENING... * WHAT...Dangerous rip currents and breaking waves due to elevated surf expected on south-facing beaches. Surf of 4 to 7 feet with local sets to 8 feet possible for south and southwest facing beaches. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...From Sunday morning through Tuesday evening. * IMPACTS...Strong rip currents for all beaches will create hazardous swimming conditions. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. * ADDITIONAL DETAILS...The elevated surf is driven by a southwesterly swell (200 degrees) at 4-5 feet with a period of 12 seconds. Both swell and surf will begin to gradually lower late Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && Westerink $$
14 follow-up statements
162 WHUS46 KSGX 270457 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 957 PM PDT Fri Sep 26 2025 CAZ043-552-271300- /O.CON.KSGX.BH.S.0012.250928T1300Z-251001T0600Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 957 PM PDT Fri Sep 26 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH TUESDAY EVENING... * WHAT...Dangerous rip currents and breaking waves due to elevated surf expected on south-facing beaches. Surf of 4 to 7 feet with local sets to 8 feet possible for south and southwest facing beaches. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...From Sunday morning through Tuesday evening. * IMPACTS...Strong rip currents for all beaches will create hazardous swimming conditions. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. * ADDITIONAL DETAILS...The elevated surf is driven by a southwesterly swell (200 degrees) at 4-5 feet with a period of 12 seconds. Both swell and surf will begin to gradually lower late Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
316 WHUS46 KSGX 271252 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 552 AM PDT Sat Sep 27 2025 CAZ043-552-272115- /O.CON.KSGX.BH.S.0012.250928T1300Z-251001T0600Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 552 AM PDT Sat Sep 27 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH TUESDAY EVENING... * WHAT...Dangerous rip currents and breaking waves due to elevated surf expected on south-facing beaches. Surf of 4 to 7 feet with local sets to 8 feet possible for south and southwest facing beaches. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...From Sunday morning through Tuesday evening. * IMPACTS...Strong rip currents and alongshore currents for all beaches will create hazardous swimming conditions. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. * ADDITIONAL DETAILS...The elevated surf is driven by a southwesterly swell (200 degrees) at 4-5 feet with a period of 12 seconds. Both swell and surf will begin to gradually lower late Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
665 WHUS46 KSGX 280012 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 512 PM PDT Sat Sep 27 2025 CAZ043-552-280815- /O.CON.KSGX.BH.S.0012.250928T1300Z-251001T0600Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 512 PM PDT Sat Sep 27 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH TUESDAY EVENING... * WHAT...Dangerous rip currents and breaking waves due to elevated surf expected on south-facing beaches. Surf of 4 to 7 feet with local sets to 8 feet possible for south and southwest facing beaches. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...From Sunday morning through Tuesday evening. * IMPACTS...Strong rip currents and alongshore currents for all beaches will create hazardous swimming conditions. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. * ADDITIONAL DETAILS...The elevated surf is driven by a southwesterly swell (200 degrees) at 4-5 feet with a period of 12 seconds. Both swell and surf will begin to gradually lower late Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
477 WHUS46 KSGX 280304 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 804 PM PDT Sat Sep 27 2025 CAZ043-552-281300- /O.CON.KSGX.BH.S.0012.250928T1300Z-251001T0600Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 804 PM PDT Sat Sep 27 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM PDT SUNDAY THROUGH TUESDAY EVENING... * WHAT...Dangerous rip currents and breaking waves due to elevated surf expected on south-facing beaches. Surf of 4 to 7 feet with local sets to 8 feet possible for south and southwest facing beaches. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...From Sunday morning through Tuesday evening. * IMPACTS...Strong rip currents and alongshore currents for all beaches will create hazardous swimming conditions. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. * ADDITIONAL DETAILS...The elevated surf is driven by a southwesterly swell (200 degrees) at 4-5 feet with a period of 12 seconds. Both swell and surf will begin to gradually lower late Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
075 WHUS46 KSGX 281214 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 514 AM PDT Sun Sep 28 2025 CAZ043-552-282115- /O.CON.KSGX.BH.S.0012.250928T1300Z-251001T0600Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 514 AM PDT Sun Sep 28 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...Dangerous rip currents and breaking waves due to elevated surf expected on south-facing beaches. Surf of 4 to 7 feet with local sets to 8 feet possible for south and southwest facing beaches. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...Through late Tuesday evening. * IMPACTS...Strong rip currents and alongshore currents for all beaches will create hazardous swimming conditions. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. * ADDITIONAL DETAILS...The elevated surf is driven by a southwesterly swell (200 degrees) at 4-5 feet with a period of 12 seconds. Both swell and surf will begin to gradually lower late Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
007 WHUS46 KSGX 281944 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 1244 PM PDT Sun Sep 28 2025 CAZ043-552-290515- /O.CON.KSGX.BH.S.0012.000000T0000Z-251001T0600Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 1244 PM PDT Sun Sep 28 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...Dangerous rip currents and breaking waves due to elevated surf expected on south-facing beaches. Surf of 4 to 7 feet with sets to 8 feet for south and southwest facing beaches. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...Through late Tuesday evening. * IMPACTS...Strong rip currents and longshore currents for all beaches will create hazardous swimming conditions. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. * ADDITIONAL DETAILS...The elevated surf is driven by a southwesterly swell (200 degrees) at 4-5 feet with a period of 12-14 seconds. Both swell and surf will begin to gradually lower late Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ CO
191 WHUS46 KSGX 290633 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 1133 PM PDT Sun Sep 28 2025 CAZ043-552-291445- /O.CON.KSGX.BH.S.0012.000000T0000Z-251001T0600Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 1133 PM PDT Sun Sep 28 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...Dangerous rip currents and breaking waves due to elevated surf expected on south-facing beaches. Surf of 4 to 7 feet with sets to 8 feet for south and southwest facing beaches. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...Through late Tuesday evening. * IMPACTS...Strong rip currents and longshore currents for all beaches will create hazardous swimming conditions. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. * ADDITIONAL DETAILS...The elevated surf is driven by a southwesterly swell (200 degrees) at 4-5 feet with a period of 12-14 seconds. Both swell and surf will begin to gradually lower late Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
583 WHUS46 KSGX 290913 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 213 AM PDT Mon Sep 29 2025 CAZ043-552-292130- /O.CON.KSGX.BH.S.0012.000000T0000Z-251001T0600Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 213 AM PDT Mon Sep 29 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...Dangerous rip currents and breaking waves due to elevated surf expected on south-facing beaches. Surf of 3 to 6 feet with sets up to 8 feet in Orange County. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...Through late Tuesday evening. * IMPACTS...Strong rip currents and longshore currents for all beaches will create hazardous swimming conditions. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. * ADDITIONAL DETAILS...The elevated surf is driven by a southwesterly swell (190 degrees) at 4-5 feet with a period of 12-14 seconds. Both swell and surf will gradually lower Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement for elevated surf means that waves will be high enough to cause danger to inexperienced swimmers in the water. Elevated surf also frequently results in strong rip currents which can drag people away from the shore and possibly result in drowning. Always swim near a lifeguard. && $$
284 WHUS46 KSGX 292057 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 157 PM PDT Mon Sep 29 2025 CAZ043-552-300500- /O.CON.KSGX.BH.S.0012.000000T0000Z-251001T0600Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 157 PM PDT Mon Sep 29 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...Dangerous rip currents and breaking waves due to elevated surf expected on south-facing beaches. Surf of 3 to 6 feet with sets up to 8 feet in Orange County. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...Through late Tuesday evening. * IMPACTS...Strong rip currents and longshore currents for all beaches will create hazardous swimming conditions. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. * ADDITIONAL DETAILS...The elevated surf is driven by a southwesterly swell (190 degrees) at 4-5 feet with a period of 12- 14 seconds. Both swell and surf will gradually lower Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
170 WHUS46 KSGX 300458 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 958 PM PDT Mon Sep 29 2025 CAZ043-552-301300- /O.CON.KSGX.BH.S.0012.000000T0000Z-251001T0600Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 958 PM PDT Mon Sep 29 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...Dangerous rip currents and breaking waves due to elevated surf expected on south-facing beaches. Surf of 3 to 6 feet with sets up to 8 feet in Orange County. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...Through late Tuesday evening. * IMPACTS...Strong rip currents and longshore currents for all beaches will create hazardous swimming conditions. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. * ADDITIONAL DETAILS...The elevated surf is driven by a southwesterly swell (190 degrees) at 4-5 feet with a period of 12-14 seconds. Both swell and surf will gradually lower Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
385 WHUS46 KSGX 300900 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 200 AM PDT Tue Sep 30 2025 CAZ043-552-302130- /O.CON.KSGX.BH.S.0012.000000T0000Z-251001T0600Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 200 AM PDT Tue Sep 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents and breaking waves due to elevated surf of 3 to 6 feet on south-facing beaches. Sets up to 7 feet in Orange County. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...Through late this evening. * IMPACTS...Strong rip currents and longshore currents for all beaches will create hazardous swimming conditions. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. * ADDITIONAL DETAILS...Swell and surf will gradually lower today and tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as rip currents and other hazards are possible. Caution should be used when in or near the water. && $$
021 WHUS46 KSGX 302043 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 143 PM PDT Tue Sep 30 2025 CAZ043-552-010445- /O.CON.KSGX.BH.S.0012.000000T0000Z-251001T0600Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 143 PM PDT Tue Sep 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Dangerous rip currents and breaking waves due to elevated surf of 3 to 6 feet on south-facing beaches. Sets up to 7 feet in Orange County. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...Through late this evening. * IMPACTS...Strong rip currents and longshore currents for all beaches will create hazardous swimming conditions. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. * ADDITIONAL DETAILS...Swell and surf will gradually lower today and tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
557 WHUS46 KSGX 302054 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 154 PM PDT Tue Sep 30 2025 CAZ043-552-010600- /O.CON.KSGX.BH.S.0012.000000T0000Z-251001T0600Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 154 PM PDT Tue Sep 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Dangerous rip currents and breaking waves due to elevated surf of 3 to 6 feet on south-facing beaches. Sets up to 7 feet in Orange County. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...Through late this evening. * IMPACTS...Strong rip currents and longshore currents for all beaches will create hazardous swimming conditions. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. * ADDITIONAL DETAILS...Swell and surf will gradually lower today and tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
457 WHUS46 KSGX 010551 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 1051 PM PDT Tue Sep 30 2025 CAZ043-552-010700- /O.EXP.KSGX.BH.S.0012.000000T0000Z-251001T0600Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 1051 PM PDT Tue Sep 30 2025 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 11 PM PDT THIS EVENING... Elevated surf and the risk of strong rip currents have diminished this evening. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this beach hazards statement went out at Sep 26, 9:52 AM PDT, 2 hours 14 minutes earlier.
Area forecast discussion, Sep 26, 9:52 AM PDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service San Diego CA 952 AM PDT Fri Sep 26 2025 .SYNOPSIS... There is a slight chance of showers and thunderstorms this afternoon for the mountains and deserts. Chances for showers and thunderstorms increase on Saturday for the mountains and deserts and expand to the inland valleys during the afternoon. Dry conditions return by Monday. A brief warming trend is expected through the weekend with cooling Tuesday. Increased southwest to west winds for the mountains and deserts and cloud coverage can also be expected for Tuesday. A gradual warming expected Wednesday through the rest of the week. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... Visible satellite this morning was showing widespread cloud coverage in the coastal basin with areas of high clouds in the deserts. A closed low pressure system will move into southern California today, linger along the southern California border with northern Baja on Saturday, the weaken and move to the east on Sunday. As the center of upper level low pressure moves into the eastern deserts of southern California this afternoon, our chances for showers and thunderstorms begin to increase as moisture and instability spreads into the area from the north. The center of low will move to the border of southern California and northern Baja on Saturday with moisture spreading into the area from the east. This will bring an increased chance of showers and thunderstorms for the mountains, deserts, and valleys. The greatest chances are for the mountains and deserts of 35 to 45 percent during the afternoon. High resolution guidance is indicating rainfall rates will be mostly 0.50 to 1 inch per hour with the potential for isolated rates to exceed one inch an hour, most likely in the mountains. Areas of flash flooding possible for the mountains, especially near burn scars. More isolated flash flooding is possible in the deserts and inland valleys. The low pressure system will weaken and move east on Sunday with a 10 to 20 percent chance of showers and thunderstorms for the mountains and deserts on Sunday afternoon from lingering moisture and instability. Rainfall rates on Sunday are expected to be lower than Saturday, with high resolution guidance showing rainfall rates below 0.50 inches an hour. Dry conditions are expected by Monday. Cooling will continue today with high temperatures for inland areas 5 to 10 degrees below average and locally 10 to 15 degrees below average for the inland valleys onto the lower coastal mountain slopes. The lower deserts will cool a few more degrees on Saturday with the coast and valleys warming slightly. Most areas will be a degree or two warmer on Sunday, with continued warming into Monday. An incoming trough of low pressure will begin to influence our weather on Tuesday, bringing cooler conditions with increased cloud coverage and west to southwest winds in the mountains and deserts. High temperatures on Tuesday will mostly be 5 to 10 degrees below average for inland areas to locally 10 to 15 degrees below average for the higher elevations of the mountains. This will be followed by slow warming through the rest of the week with high temperatures on Thursday still a few degrees below average for inland areas. && .AVIATION... 261630Z....Coasts/Valleys/Foothills...Clouds based at 3000-4000 feet MSL with tops to 4500 ft MSL are covering the coastal basin. is reduced in foothills. Only partial, random, and intermittent scatter out is expected for anywhere in the coastal basin today, with bases around 2500-3500 feet MSL. BKN-OVC conditions will develop across the coastal basin into foothills again tonight after 05Z into Saturday morning. Mountains/Deserts... 20% chance of TSRA 19-01Z across mountains and high desert. Bases around 10000 feet MSL and storm tops to 30K feet. An isolated SHRA/TSRA is also possible (20-30% chance) overnight into early Saturday, mainly along desert slopes but also in the vicinity of lower desert communities. && .MARINE... No hazardous marine conditions are expected through Tuesday. && .BEACHES... South swell from Hurricane Narda will arrive this weekend. Swell of 4-5 feet with a period of 12-14 seconds will produce elevated surf and a high rip current risk Sunday through Tuesday, especially for south facing beaches, where sets could reach 7 feet. && .SKYWARN... Skywarn activation is not requested. However weather spotters are encouraged to report significant weather conditions. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...None. PZ...None. && PUBLIC...CO AVIATION/MARINE/BEACHES...Westerink
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 12:03 PM PDT | Flood Watch | SGX | Riverside, San Bernardino, San Diego | 31 hr |
Nearby
Beach Hazards Statements in California, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.